Galois groups of Mori trinomials and hyperelliptic curves with big monodromy

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We compute the Galois groups for a certain class of polynomials over the the field of rational numbers that was introduced by Shigefumi Mori and study the monodromy of corresponding hyperelliptic jacobians.

Original languageEnglish (US)
Pages (from-to)360-381
Number of pages22
JournalEuropean Journal of Mathematics
Volume2
Issue number1
DOIs
StatePublished - Mar 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Galois groups of Mori trinomials and hyperelliptic curves with big monodromy'. Together they form a unique fingerprint.

  • Cite this